# SDR 04251662

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT EFIS COMP MON POSTED AHRS 1 PITCH INOPERATIVE, AHRS 2 INTERMITTENT. RTN FROM FLT.  NR 2 AHRS FAULTED. REMOVED AND REPLACED NR 2 AHRS.  OPS CHECK GOOD.
